# SDR SWIA202266399

- Difficulty date: June 28, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 44,792 hours, 38,113 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Crushed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS621.00 CARGO AFT MID DOOR TRACK APPROX. STRG 13LH CRUSHED (MARKED)      (C-CHECK RO 8/31/2022)    EVALUATED DENTED TRACK FOUND TO BE OUT OF LIMITS  REF CRJ 200 SRM 53-61-23 AND 53-00-00. REMOVED AND INSTALLED NEW TRACK P/N 601R3066-5 REF CRJ 200 SRM 51-42-06, CRJ 200 SRM 51-42-21, DRAWING 601R35207 REV -W AND PREVIOUSLY INCORPERATED REO 601R53-61-1541 REV-F DATED 2014/11/12 FOR MACHINING OF NEW TRACK SECTION ONLY.   COMPLIED WITH 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS
